Health Blog | Drugstore Nigeria

Health, health information and fitness blog

Uncategorized

CAPLET PARACETAMOL* 1000

Paracetamol (acetaminophen) is both an analgesic (painkiller) and an antipyretic (fever-reducing agent). It is used to treat mild and moderate pain from several conditions including headache, migraine, back pain, toothache, menstrual period pain, osteoarthritis pain, musculoskeletal pain. It also helps to reduce fever.

Parectamol also helps to relieve pain in mild arthritis, but having no anti-inflammatory properties, it does not relieve the inflammation and swelling of the joints.

Paracetamol 1000mg is available as an over-the-counter medication. However, it is always recommended to consult a doctor before using any medication.

How does Paracetamol work?

The release of the chemical, Prostaglandin in the body is what causes the feeling or sensation of pain, inflammation and fever. Paracetamol works by blocking the release of prostaglandin in the body, thereby reducing the pain in the body.

Is paracetamol OK for fever?

Paracetamol is a highly effective antipyretic medication (fever- reducing agent). It helps to reduce fever by regulating body temperature. It is a choice drug for reducing fever in people of all ages, with the exception of children less than 2 months old.

Can I take paracetamol daily?

Take paracetamol as prescribed by your doctor or pharmacist. You can also read the medicine label for more information.

Paracetamol Dosage

The dose of Paracetamol to be used, and duration to be used for depends on your condition and its severity. 

Paracetamol Side Effects

The common side effects of Paracetamol includes:

  • Restlessness
  • Insomnia
  • Liver issues
  • Skin rash
  • Increased heartbeat
  • Low white blood cells

How do I use Paracetamol?

Take Paracetamol orally with a glass of water. It can be taken between or after a meal. Best recommended is to take after a meal to avoid any gastrointestinal disturbance.

Swallow whole. Do not chew, crush or break the pill.

Paracetamol Precautions

  • Do not take Paracetamol with blood-thinning medications, other analgesics such as Ibuprofen and Aspirin or muscle-relaxing drugs.
  • When using Paracetamol, avoid taking foods containing caffeine such as coffee, chocolate and cola.
  • Avoid taking alcohol when using paracetamol as this can aggravate some of the side effects.

Who should not use Paracetamol?

Paracetamol should be used with caution in the following people:

  • People with liver diseases or a history of liver failure
  • People with breathing problems
  • Chronic alcoholics
  • People with heart diseases
  • Hypertensive patients
  • People with kidney problems
  • People with ulcer

Paracetamol Warnings

  • Do not take Paracetamol if you have a history of chronic headaches.
  • Not to be administered in children under 2 months of age.
  • Contact your doctor immediately if you notice reactions such as rash, swelling of face or any parts of the body, or shortness of breath.

Paracetamol Price

Get Paracetamol from Drugstore.ng, an online pharmacy in Lagos.

You Might Also Like